# SDR FDEA201004191226

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: AUB73323
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON PANEL 457 CL UPPER LATCH CONTACT AREA IS WORN.  REPAIRED AREA IAW SRM 54-32-01, VOL III AND SRM 51-35-01, VOL II.  ALODINED AND PRIMED REPAIR IAW SRM 51-21-01, VOL II.  WORK WAS COMPLETED IAW DWG AUB 7332.
